# SDR 98ZZZX611

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N520MC
- Make and model: Beech 200BEECH
- Aircraft serial: BB43
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt/Rt Wing
- Part time: 8,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN EVENT 1 INSPECTION, CRACKS IN THE WING SKIN IN THE AREA OF THE LEFT AND RIGHT LOWER WING BOLT FITTING WERE FOUND.  THESE CRACKS TEND TO GO THROUGH THE HOLES WHERE SCREWS ARE USED TO SECURE THE SKIN TO THE WING SPAR CAP, AND EXTEND TO THE HOLE IN THE SKIN FOR THE FUEL DRAIN.  SUBMITTER STATED SEVERAL OF THE E-90 FLEET  HAVE HAD DOUBLERS INSTALLED TO REPAIR THIS PROBLEM IN THE PAST.
